Alert archive / Virginia / Wind Advisories in 2011

Wind Advisory 11, NWS Baltimore/Washington

October 14, 20116 counties in Virginia; 4 counties in West Virginia; Allegany County, Maryland

NWS Baltimore/Washington issued this wind advisory at Oct 14, 2011, 6:48 PM EDT for 6 counties in Virginia; 4 counties in West Virginia; Allegany County, Maryland. It took effect at Oct 15, 2011, 11:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2011, 6:48 PM EDT (22:48 UTC)
In effect from
Oct 15, 2011, 11:00 AM EDT
Expired
Oct 15, 2011, 5:44 PM EDT
In force
7 hr
Issued by
NWS Baltimore/Washington

Counties Allegany County, MD, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Highland County, VA, Rockingham County, VA, Shenandoah County, VA, Grant County, WV, Hardy County, WV, Mineral County, WV, Pendleton County, WV

The radar

The Sterling radar (KLWX), 132 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WWUS71 KLWX 142248
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
648 PM EDT FRI OCT 14 2011

MDZ501-VAZ025>027-503-504-WVZ055-501>503-505-506-150700-
/O.NEW.KLWX.WI.Y.0011.111015T1500Z-111015T2200Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-
WESTERN HIGHLAND-EASTERN HIGHLAND-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...HIGHTOWN...MONTEREY...MOOREFIELD...BAYARD...
MOUNT STORM...PETERSBURG...ELK GARDEN...CIRCLEVILLE...FRANKLIN
648 PM EDT FRI OCT 14 2011

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...IN EFFECT FROM 11 AM TO 6 PM EDT
SATURDAY FOR HIGH ELEVATIONS ALONG THE APPALACHIANS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KRAMAR
3 follow-up statements
737 
WWUS71 KLWX 150559
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
159 AM EDT SAT OCT 15 2011

MDZ501-VAZ025>027-503-504-WVZ055-501>503-505-506-151400-
/O.CON.KLWX.WI.Y.0011.111015T1500Z-111015T2200Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-
WESTERN HIGHLAND-EASTERN HIGHLAND-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...HIGHTOWN...MONTEREY...MOOREFIELD...BAYARD...
MOUNT STORM...PETERSBURG...ELK GARDEN...CIRCLEVILLE...FRANKLIN
159 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH. GUSTS UP TO 50 MPH...ESPECIALLY OVER
  THE RIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
930 
WWUS71 KLWX 151504
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1104 AM EDT SAT OCT 15 2011

MDZ501-VAZ025>027-503-504-WVZ055-501>503-505-506-152200-
/O.CON.KLWX.WI.Y.0011.000000T0000Z-111015T2200Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-
WESTERN HIGHLAND-EASTERN HIGHLAND-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...HIGHTOWN...MONTEREY...MOOREFIELD...BAYARD...
MOUNT STORM...PETERSBURG...ELK GARDEN...CIRCLEVILLE...FRANKLIN
1104 AM EDT SAT OCT 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH. GUSTS UP TO 50 MPH...ESPECIALLY OVER
  THE RIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
732 
WWUS71 KLWX 152144
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
544 PM EDT SAT OCT 15 2011


MDZ501-VAZ025>027-503-504-WVZ055-501>503-505-506-152245-
/O.CAN.KLWX.WI.Y.0011.000000T0000Z-111015T2200Z/
EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-
WESTERN HIGHLAND-EASTERN HIGHLAND-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO...
HARRISONBURG...HIGHTOWN...MONTEREY...MOOREFIELD...BAYARD...
MOUNT STORM...PETERSBURG...ELK GARDEN...CIRCLEVILLE...FRANKLIN
544 PM EDT SAT OCT 15 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Oct 14, 2:55 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Oct 14, 2:55 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
255 PM EDT FRI OCT 14 2011

.SYNOPSIS...

HIGH PRESSURE WILL BE MOVING INTO THE AREA FOR THE WEEKEND. A COLD
FRONT WILL APPROACH THE AREA FROM THE NORTH SUNDAY NIGHT AND
MONDAY. A STRONGER COLD FRONT WILL TRAVERSE THE REGION LATE
TUESDAY INTO WEDNESDAY. HIGH PRESSURE WILL RETURN TO THE AREA LATE
IN THE WEEK.

&&

.NEAR TERM /TONIGHT/...

THE FINAL VESTIGES OF RAFL NOW PUSHING THRU BALT COUNTY. BEHIND
THAT HIGH PRES IS MOVING BACK INTO THE AREA. IT WL BE BRZY THRU
THE EVE HRS B4 DROPPING OFF BY MDNGT. SKIES CLRG OUT TNGT. LOW
TEMPS RANGING FM THE LM50S ALONG THE BAY TO THE M30S IN THE
HIGHLANDS. FOR THOSE HIGHER ELEVATIONS THE GROWING SEASON IS NOW
CONSIDERED OVER...HENCE NO FROST ADVSRY IS BEING ISSUED.

&&

.SHORT TERM /SATURDAY/...

LOW PRES WL BECOME VERTICALLY STACKED OVR WRN QUEBEC TMRW...W/
HIGH PRES BLDG IN FM OH/KY. THIS WL CREATE A GOOD PRES GRAD AND
LEAD TO BRZY..IF NOT WINDY..CONDS DURG LATE MRNG AND AFTN. IT IS
PSBL THAT AN ADVSRY MAY NEED TO BE ISSUED FOR THE HIGHER ELEVS
WHERE GUSTS INXS OF 40 KT WL BE PSBL. HOWEVER THIS IS CONSIDERED
AN "80% CONFIDENCE 1ST PD EVENT" AND ATTM THIS IS STILL A 2ND PD
EVENT. SOOO...IF CONDS WARRANT LATER SHIFTS WL ISSUE W/IN THE NEXT
12 HRS.

TEMPS TO RANGE FM THE M50S OUT W TO L70S E OF I-95.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...

ZONAL FLOW IS FCST SAT NGT/SUN WITH DRY CONDS XPCTD. SEASONAL TEMPS
THRU THE REMAINDER OF WKEND...MINIMA RANGING FROM U30S IN MOUNTAINS
TO AROUND 50F URBAN CENTERS AND ALONG CHESAPEAKE. SUN MAXIMA FROM
M60S TO L70S.

SLOW MOVG CDFNT WILL DIP ACRS MASON-DIXON LINE SUN NGT...THEN RMN IN
VICINITY THRU MON NGT. LITTLE MOISTURE AND ULVL SUPPORT FOR
PRECIP...SO MAIN IMPACT WILL BE INCR IN CLOUD COVER. LATE MON INTO
TUE H8 WAA WILL BE ENHANCED BY DEEPENING SHRTWV TROF ACRS TN
VLY...AND POPS GRADUALLY INCR FROM W TO E INTO TUE. HIGH CHC POPS
TUE NGT THRU WED AS SFC LOPRES AND ASSOCIATED CDFNT PASS ACRS ERN
SEABOARD. BY WED NGT/THU...STRONG NW FLOW WILL HELP TRIGGER COOLER
TEMPS AND DRY CONDS.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...

VFR CONDS TNGT AND SAT. BRZY - GUSTS ABV 20 KT...INTO EARLY EVE.
DURG THE DAY SAT GUSTY WNW WINDS XPCTD AT ALL SITES W/ GUSTS ABV
30 KT PSBL. LO LVL TURB PSBL ON SAT AS WELL.

VFR CONDS SHUD PREVAIL INTO TUE...DESPITE FROPA SUN NGT. CIGS AOA
3KFT XPCD TO DVLP AS ERY AS SUN NGT...BUT PROB OF PROLONGED SUB-VFR
CONDS LOOK QUITE LOW UNTIL TUE AFTN...WHEN LOPRES BEGINS TO APPROACH
FROM THE W AND SHWR CHCS INCR.

&&

.MARINE...

GUSTY WINDS ON THE WATERS FOR THE RMDR OF THE AFTN...MAY DROP DOWN
LATE TNGT...AND THEN SOLID SCA CONDS FOR SAT.

GUSTY W WINDS LIKELY TO PERSIST INTO SUN EVE...THUS SCA EXTDD INTO
AREAS WITH HIGHEST CONFIDENCE IN GUSTS AOA 20KT...NAMELY LWR POTOMAC
AND MAIN CHANNEL/ERN INLETS OF CHESAPEAKE THRU 6Z.

WINDS MAY REQUIRE SMALL CRAFT ADVISORY SUN AFTN AND NGT AS A CDFNT
CROSSES THE WATERS. SLY FLOW IN ADVANCE OF LOPRES MAY AGAIN WARRANT
HEADLINES TUE AND TUE NGT...WITH NW FLOW BEHIND THIS SYSTEM LIKELY
REQUIRING ADZYS LATE WED AND THU.

&&

.TIDES/COASTAL FLOODING...

THE UPPER PTMC IS ON ITS WAY TO LOW TIDE ATTM...BUT HV TO BLV THAT
W/ THE INCRSD WRLY WINDS WATER WL BEGIN RELEASING INTO THE CHES
BAY. IT STILL MAY TAKE ONE MORE HIGH TIDE CYCLE..AND WHILE THE
CSTL FLD WRNG WAS CANX AT NOON IT WAS REPLACED BY AN ADVSRY FOR
THIS EVE'S HIGH TIDE. THE SAME APPLIES FOR THE BAY - WATERS LOOK
LK THEY ARE BEGINNING TO DROP BUT AFTR ONE MORE HIGH TIDE WL
HOPEFULLY THIS EVENT WL COME TO AN END.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 4 AM EDT
     SATURDAY FOR DCZ001.
MD...COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 4 AM EDT
     SATURDAY FOR MDZ007-011-013-014-017-018.
VA...COASTAL FLOOD ADVISORY FROM 6 PM THIS EVENING TO 4 AM EDT
     SATURDAY FOR VAZ053-054.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ530>543.

&&

PRODUCTS...WOODY!/SBK
Hazardous weather outlook, Oct 14, 2:18 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
218 PM EDT FRI OCT 14 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
151530-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
218 PM EDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE HIGH TIDE CYCLE THIS
EVENING FOR MUCH OF THE LAND ALONG THE TIDAL POTOMAC AND MARYLAND
SECTION OF THE CHESAPEAKE BAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY SATURDAY AND SATURDAY EVENING. SMALL CRAFT
ADVISORY CONDITIONS MAY CONTINUE INTO SUNDAY OVER PORTIONS OF THE
WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-151530-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
218 PM EDT FRI OCT 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WIND ADVISORY MAY BE REQUIRED FOR HIGHER ELEVATIONS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 14, 1:41 PM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
141 PM EDT FRI OCT 14 2011

MDZ013-016>018-141815-
PRINCE GEORGES MD-CALVERT MD-CHARLES MD-ST. MARYS MD-
141 PM EDT FRI OCT 14 2011

...GUSTY SHOWERS TO AFFECT PRINCE GEORGES...CALVERT...CHARLES AND
ST. MARYS COUNTIES...

AT 141 PM EDT...DOPPLER RADAR INDICATED GUSTY SHOWERS 3 MILES WEST
OF HUNTINGTOWN...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE CHESAPEAKE BEACH...NORTH BEACH AND BREEZY
POINT.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3848 7676 3870 7675 3871 7651 3866 7652
      3862 7650 3855 7651 3849 7648 3846 7646
TIME...MOT...LOC 1741Z 270DEG 28KT 3861 7664

BJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 8:53 PM EDTFlash Flood WarningLWXFairfax2 hr
Oct 13, 8:59 PM EDTFlash Flood WarningLWXCulpeper, Fauquier, Madison, Rappahannock2 hr
Oct 13, 11:04 PM EDTAreal Flood WarningLWXFairfax, City of Fairfax117 min
Oct 14, 1:44 AM EDTSmall Craft AdvisoryLWX54 hr
Oct 14, 4:37 AM EDTSmall Craft AdvisoryLWX51 hr
Oct 14, 12:04 PM EDTCoastal Flood AdvisoryLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church16 hr
Oct 14, 1:34 PM EDTSpecial Marine WarningLWX69 min
Oct 14, 1:39 PM EDTSpecial Marine WarningLWX64 min
Oct 14, 6:45 PM EDTSmall Craft AdvisoryLWX25 hr
Oct 13, 11:23 PM EDTRiver Flood WarningLWXMontgomery4 hr
Oct 14, 11:11 AM EDTSpecial Weather StatementLWXHarford34 min
Oct 14, 11:17 AM EDTSevere Thunderstorm WarningLWXHarford15 min
Oct 14, 1:41 PM EDTSpecial Weather StatementLWXCalvert34 min

Nearby

Wind Advisories in Virginia, 2011Wind Advisories in West Virginia, 2011Wind Advisories in Maryland, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.